# SDR DXTA200702165

- Difficulty date: May 1, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 918 hours, 647 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FRONT NOSE DOOR L AMBER CAUTION MESSAGE ILLUMINATED AFTER TAKE OFF AND ACCELERATING MESSAGE ILLUMINATED. LIGHT EXTINGUISHED WHEN LANDING GEAR EXTENDED.  ADJUSTED LEFT NOSE ACCESS DOOR SWITCH PER CE 680 M/M 52-70-00. OPS CKS GOOD.
